Some Theorems in Affine Differential Geometry<sup>*</sup>
Acta Mathematica Sinica, English Series
Acta Mathematica Sinica,
Chinese Series
Adv Search »  
Acta Mathematica Sinica, English Series  1989, Vol. 5 Issue (4): 345-354    DOI: 10.1007/BF02107712
articles Current Issue | Next Issue | Archive | Adv Search  |   
Some Theorems in Affine Differential Geometry*
Li Anmin
Department of Mathematics, Sichuan University
 Download: PDF (3114 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract In this paper we prove that an affine hypersphere with scalar curvature zero in a unimodular affine space of dimension n+1 must be contained either in an elliptic paraboloid or in an affine image of the hypersurface x1x2xn+1=const. We prove also that an affine complete, affine maximal surface is an elliptic paraboloid if its affine normals omit 4 or more directions in general position.
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
Articles by authors
Li Anmin
Key words:   
Received: 1988-07-04;
Fund: * The Project Supported by National Natural Science Foundation of China
Cite this article:   
Li Anmin. Some Theorems in Affine Differential Geometry*[J]. Acta Mathematica Sinica, English Series, 1989, 5(4): 345-354.
URL:      or
[1] Calabi, E., Convex affine maximal surfaces, Results in Math.,13(1988), 199-223.
[2] Cheng, S.Y. and Yau, S.T., Complete affine hypersurfaces, Part 1. The completeness of affine metrics, Common Pure and Appl. Math.,36(1986), 839-866.
[3] Chern, S.S., Affine minimal hypersurfaces, Proc.Jap-U.S.Semin., Tokyo, 1977, 1988, 17-30.
[4] Li Anmin, Uniqueness theorems in affine differential geometry. Part 1, Results in Mathematics,13(1988), 283-307.
[5] Li Anmin and Gabi Penn, Uniqueness theorems in affine differential geometry. Part Ⅱ, Results in Mathematics. 13(1988), 308-317.
[6] Li Anmin, Affine maximal surfaces and harmonic functions, Lec. Notes,1369(1989),
[7] Schneider, R., Zur affinen Differentialgeometrie im GroBen, 1, Math. Z.,101(1967), 375-406.
[8] Schwenk, A. and Simon, U., Hypersurfaces with constant equiaffine mean curvature, Arch. Math.,46(1986), 85-90.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica